# SDR E4EB2015113017

- Difficulty date: September 15, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT SUBFLOOR CRACKED, BELOW AFT LT ENTRY DOOR, STATION 1480 - 1520.  GAINED ACCESS TO AREA.  REMOVED WEB, FABRICATED INTERCOSTAL & INSTALLED IAW SRM.
